# SDR UALA2010051701656

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 45,349 hours, 5,413 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: S351U0022
- Part serial: 900556PWC
- Condition: Faulty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU WOULDN'T START.  2 ATTEMPTS.  SPOOLED UP TO 14PCT THEN SHUTDOWN.  SPOOLED UPTO 14PCT THEN SHUTDOWN.  APU NO LIGHT OFF.  DUE TO CHRONIC ASD-OPS OK & ODOR IN CABIN.  REPLACED APU, OPS CK'S GOOD.
